# SDR 95UALD10041

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Doug DC-10-10
- Aircraft serial: 46610
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: T, Y
- Precautionary procedure: E, F

## Discrepancy

NR TWO ENGINE FAILED UPON APPLICATION OF TAKEOFF POWER.  LIBERATED ENGINE PARTS PENETRATED ENGINE CASE AND COWLING.  THE BOLTS AT THE FIRST LPT DISK TO SECOND DISK ATTACH FLANGE WERE FOUND FAILED ALLOWING THE FIRST DISK TO RUB THROUGH THE LPT STATOR CASE.  UAL REVISING PROCEDURES TO USE ONLY NEW BOLTS AND NUTS AT THE FLANGE JOINT AS A PRECAUTION.
